# SDR UHLA201512190836

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 28,736 hours, 17,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN AFT GALLEY B DETACHED.  SECURED AFT EMERGENCY EXIT SIGN COVER IAW AMM 33-50-00. OPS CHECKED GOOD.
